Suboxone Withdrawal Symtoms

Suboxone or buprenorphine is an opiate. That is it acts very much like Vicodin, Norco, Heroin and a host of other similar medications. The difference is that it does not attach to all of the opiate receptors in your brain.  You do not get “high” or energized form Soboxone.  It you take more than you are supposed to it does nothing.

Since it is an opiate if you stop you will have withdrawal sysmptons, such as:

  • Muscle aches
  • Restlessness
  • Anxiety
  • Tearing
  • Runny nose
  • Sweating
  • Inability to sleep
  • Yawning
  • Diarrhea
  • Abdominal cramping
  • Goose bumps
  • Nausea and vomiting
  • Rapid heart rate

You might have read on the Internet that these symptoms are terrible. They can be harsh and for others discontinuing the drug is fairly easy.

In my experience the only safe way to tapper down is to do it very slowly and by that I mean eliminating one or two doses every month or every several months. 

Contact Form

  1. For the Phone Number & Appointment you must fill out the contact form. You will receive an automated email which includes the phone number. Follow the instruction in the email to schedule your appointment.


  2. Full Name(*)
    Please type your full name.
  3. E-mail(*)
    Invalid email address.
  4. Telephone(*)
    Enter Phone #
  5. Comment
    Invalid Input
  6. Verify(*)
    Verify
      RefreshInvalid Input
  7.   

Download App